Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of an absolutely minimal norm in a Banach algebra.


Author: A. Olubummo
Journal: Proc. Amer. Math. Soc. 11 (1960), 718-722
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0120531-6
MathSciNet review: 0120531
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall, A minimal property of the norm in some Banach algebras, J. London Math. Soc. vol. 29 (1954) pp. 156-164. MR 0061283 (15:803e)
  • [2] I. Kaplansky, Normed algebras, Duke Math. J. vol. 16 (1949) pp. 399-417. MR 0031193 (11:115d)
  • [3] A. Olubummo, Left completely continuous $ {B^\char93 }$-algebras, J. London Math. Soc. vol. 32 (1957) pp. 270-276. MR 0089375 (19:665b)
  • [4] C. E. Rickart, On spectral permanence for certain Banach algebras, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 191-196. MR 0052700 (14:660e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120531-6
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society